Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integrals for asymptotic expansions of hypergeometric functions


Author: L. J. Slater
Journal: Proc. Amer. Math. Soc. 6 (1955), 226-231
MSC: Primary 33.0X
MathSciNet review: 0069952
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. W. Barnes, The asymptotic expansions of integral functions defined by generalised hypergeometric series, Proc. London Math. Soc. (2) vol. 5 (1907) pp. 59-116.
  • [2] C. S. Meijer, On the 𝐺-function. I, Nederl. Akad. Wetensch., Proc. 49 (1946), 227–237 = Indagationes Math. 8, 124–134 (1946). MR 0017452 (8,156a)
  • [3] L. J. Slater, An integral of hypergeometric type, Proc. Cambridge Philos. Soc. 48 (1952), 578–582. MR 0050720 (14,372h)
  • [4] G. N. Watson, The continuation of functions defined by generalised hypergeometric series, Trans. Cambridge Philos. Soc. vol. 21 (1910) pp. 281-299.
  • [5] E. M. Wright, The asymptotic expansion of the generalised hypergeometric functions, J. London Math. Soc. vol. 10 (1935) pp. 286-293.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.0X

Retrieve articles in all journals with MSC: 33.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1955-0069952-9
PII: S 0002-9939(1955)0069952-9
Article copyright: © Copyright 1955 American Mathematical Society